Gruppen und Halbgruppen verallgemeinerter Skalaroperatoren.

Dieter Lutz

Manuscripta mathematica (1977)

  • Volume: 20, page 105-118
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lutz, Dieter. "Gruppen und Halbgruppen verallgemeinerter Skalaroperatoren.." Manuscripta mathematica 20 (1977): 105-118. <>.

author = {Lutz, Dieter},
journal = {Manuscripta mathematica},
language = {ger},
pages = {105-118},
title = {Gruppen und Halbgruppen verallgemeinerter Skalaroperatoren.},
url = {},
volume = {20},
year = {1977},

AU - Lutz, Dieter
TI - Gruppen und Halbgruppen verallgemeinerter Skalaroperatoren.
JO - Manuscripta mathematica
PY - 1977
VL - 20
SP - 105
EP - 118
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.